EconPapers    
Economics at your fingertips  
 

A Functional Analytic Approach to a Bolza Problem

Mikhail I. Krastanov () and Nadezhda K. Ribarska ()
Additional contact information
Mikhail I. Krastanov: University of Sofia
Nadezhda K. Ribarska: University of Sofia

A chapter in Control Systems and Mathematical Methods in Economics, 2018, pp 97-117 from Springer

Abstract: Abstract The classical problem of the calculus of variations is studied under the assumption that the integrand is a continuous function. A non-smooth variant of the classical du Bois-Reymond lemma is presented. Under suitable additional assumptions, a non-smooth version of the classical Euler equation is proved.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnechp:978-3-319-75169-6_6

Ordering information: This item can be ordered from
http://www.springer.com/9783319751696

DOI: 10.1007/978-3-319-75169-6_6

Access Statistics for this chapter

More chapters in Lecture Notes in Economics and Mathematical Systems from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnechp:978-3-319-75169-6_6